PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the finiteness of the semigroup of conjugacy classes of left ideals for algebras with radical square zero

Volume 142 / 2016

Arkadiusz Męcel Colloquium Mathematicum 142 (2016), 1-49 MSC: Primary 16P10; Secondary 15A21, 16D99, 20M99. DOI: 10.4064/cm142-1-1


Let $A$ be a finite-dimensional algebra over an algebraically closed field with radical square zero, and such that all simple $A$-modules have dimension at most two. We give a characterization of those $A$ that have finitely many conjugacy classes of left ideals.


  • Arkadiusz MęcelInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image